# SDR 07FDEA02395

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 27R CORRODED FROM STA 1030-1060, BLENDED CORROSION AND FOUND TO BE  OUT OF LIMITS.  REMOVED SHEAR TIE AND DAMAGED SECTION OF STRINGER.  FABRICATED STRINGER REPAIR PARTS AND DRILLED TO FIT.  TREATED AND PRIMED REPAIR PARTS.  INSTALLED STRINGER REPAIR AT STA 1030-1060   STRINGER 27L AND REINSTALLED SHEAR TIE, REF SRM 53-10-1 AND SRM 51-30-2.
